MAUDE Adverse Event Report: ST. JUDE MEDICAL QUANTIEN; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL QUANTIEN; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number C12787
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2020
Type of Reportable Event Serious Injury
Event or Problem Description
During the procedure, the system was showing a pd interface error and there was no connection with the pressurewire.It tech support provided a list of instructions to check the quantien¿s system.Upon assessment, it was noted that a cable that had been pulled from the rear of the quantien and inserted into the wrong port.Once the cable was removed and inserted into correct port, the interface error was resolved.The procedure was cancelled due to the inability to obtain a reading during the procedure.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures.Based on the information received, the cause of the reported incident could not be determined.

Brand Name
QUANTIEN
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
MDR Report Key11285178
Report Number2184149-2021-00012
Device Sequence Number14338427
Product Code DQK
UDI-Device Identifier05415067000996
UDI-Public05415067000996
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K123984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberC12787
Device Catalogue NumberC12787
Device Lot Number6006457
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/13/2021
Supplement Date Received by Manufacturer02/15/2021
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;